MathSciNet Relay Station
MathSciNet bibliographic data
MR2449135 52A20 (52A40 60E15)
Latała, R.; Wojtaszczyk, J. O. On the infimum convolution inequality. Studia Math. 189 (2008), no. 2, 147–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement